CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
2D Toda lattice equation with self-consistent sources: Casoratian type solutions, bilinear Backlund transformation and Lax pair 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2007, 卷号: 202, 期号: 1, 页码: 133-143
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Gegenhasi
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Toda lattice with sources  soliton solutions  Backlund transformation and Lax pair